# SDR CA080818001

- Difficulty date: August 14, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 661733
- Condition: Leaking
- Location: Hyd System
- Part time: 4,815 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE OPERATION FLIGHT CREW OBSERVED NR 1 HYDR SYS CAUTION LIGHT ON, FLIGHT DIVERTED TO BASE. CREW CONFIRMED NO PRESSURE FROM NR 1 EDP SELECTED SPU CONFIRMED PRESSURE 3000 PSI AND NO QUANTITY LOSS. ON GROUND TROUBLESHOOTING REVEALED EDP HAD 5 PUNCTURES THROUGH CASING & SOURCE OF SMALL AMOUNT OF HYDR FLUID LOSS. NR 1 ENGINE DRIVEN PUMP REPLACED.
